Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the closed graph theorem


Author: Alan McIntosh
Journal: Proc. Amer. Math. Soc. 20 (1969), 397-404
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9939-1969-0234246-5
MathSciNet review: 0234246
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 0075539 (17:763c)
  • [2] T. Husain, The open mapping and closed graph theorems in topological vector spaces, Clarendon Press, Oxford, 1965. MR 0178331 (31:2589)
  • [3] J. L. Kelley, I. Namioka et al., Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [4] G. Köthe, Topologische Lineare Räume. I, Springer-Verlag, Berlin, 1960. MR 0130551 (24:A411)
  • [5] A. Martineau, Sur le théorème du graphe fermé, C. R. Acad. Sci. Paris 263 (1966), 870-871. MR 0206677 (34:6495)
  • [6] V. Ptak, Completeness and the open mapping theorem, Bull. Soc. Math. France 86 (1958), 41-74. MR 0105606 (21:4345)
  • [7] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 0193469 (33:1689)
  • [8] L. Schwartz, Sur le théorème du graphe fermé, C. R. Acad. Sci. Paris 263 (1966), 602-605. MR 0206676 (34:6494)
  • [9] A. Grothendieck, Sur les espaces $ (F)$ et $ (DF)$, Summa Brasil. Math. 3 (1954), 57-123. MR 0075542 (17:765b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0234246-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society